# SDR USAA010409

- Difficulty date: March 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 32,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT ANGLE CORRODED 1.5 INCH DIAMETER - .020 INCH DEEP, STATION 947 ABOVE STRINGER 24L-25L FLOOR SUPPORT ANGLE.  CORROSION LEVEL 1, TASK NR C53-202-01.  REMOVED CORROSION, FABRICATED DOUBLER, INSTALLED REPAIR PER 53-60-53 FIG 101, SRM 51-70-11, 51-40-02.  (M)
